# SDR UALA2011050202151

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,122 hours, 11,947 cycles
- Engine: Pwa PW4077
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: PTX30080093
- Part serial: 612720942168
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CTL SYS STATUS MSG SHOWN.  REPLACED RT PRESSURE TRANSDUCER, NO HELP.  REPLACED RIGHT ACMP PRESSURE TRANSDUCER.  EICAS MESSAGE DID NOT RETURN AFTER RIGHT SYSTEM PRESSURIZED.  REPLACED EDP PRESSURE TRANSDUCER.  EICAS MESSAGE DID NOT RETURN.
